# SDR QXEA9902351

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake
- Condition: Malfunctioned
- Location: Anti Skid System
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - DURING LANDING ROLL, BREAKING EFFECTIVNESS DIMINISHED NOTICEABLY.  INSPECTED ANTI SKID SYSTEM.  NO DEFECTS NOTED. OPERATIONAL CHECK GOOD.
